# SDR 99ZZZX2291

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130Z
- Make and model: Beech 58P
- Aircraft serial: TJ314
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: GOODYEARAERO
- Condition: Failed
- Location: Mlg
- Component: 505C661
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TREAD SEPARATING, SPLITTING, AND BUMPS AT TOP OF SIDE WALL.
